# SDR UALA2012072704088

- Difficulty date: July 26, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N843UA
- Make and model: Airbus A319-131
- Aircraft serial: 1573
- Aircraft time: 38,094 hours, 15,549 cycles
- Engine: Iae V2522A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT LOWER FUSELAGE SKIN HAS TWO LIGHTNING STRIKES FRAME 28 BETWEEN S36L-S37L AND FRAMES 28-29, S37L.  REMOVED BLIND RIVETS 2 EA PER SRM.  ACCOMPLISHED HFEC ON OPEN HOLES PER NTM 51-10-01 PB 6, NO DEFECTS NOTED.  INSTALLED SOLID FASTENERS PER SRM AND MT 53-021.  TOP COATED PER SRM.
